# SDR UIEA2020120302512

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 121748
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY (M5056) FUNCTION FAIL, IAW AMM 33-51-04-902-001-001 REV 100.  PERFORM THE EMERGENCY LIGHT POWER SUPPLY TEST.  THE RESULT WAS SATISFACTORY.
